RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 7, Pages 3–20 (Mi msb9128)  

The Pliś metric and the Lipschitz stability of minimization problems

M. V. Balashov

V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00259-а
18-01-00209-а


DOI: https://doi.org/10.4213/sm9128

Full text: PDF file (599 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/SM9128

Document Type: Article
UDC: 517.98
Received: 23.04.2018

Citation: M. V. Balashov, “The Pliś metric and the Lipschitz stability of minimization problems”, Mat. Sb., 210:7 (2019), 3–20

Citation in format AMSBIB
\Bibitem{Bal19}
\by M.~V.~Balashov
\paper The Pli\'s metric and the Lipschitz stability of minimization problems
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 7
\pages 3--20
\mathnet{http://mi.mathnet.ru/msb9128}
\crossref{https://doi.org/10.4213/sm9128}
\elib{http://elibrary.ru/item.asp?id=38487812}


Linking options:
  • http://mi.mathnet.ru/eng/msb9128
  • https://doi.org/10.4213/sm9128
  • http://mi.mathnet.ru/eng/msb/v210/i7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:86
    References:5
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019